MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT361414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on december 8, 2025, from the imedidata database: on (b)(6) 2024, this 77-year-old male patient underwent endovascular treatment for an abdominal aortic aneurysm.The patient was treated with gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprosthesis devices.The gore® devices were successfully navigated to the intended location and deployed.On (b)(6) 2024, the patient developed a type ii endoleak.On (b)(6) 2025, a ct revealed that the maximum diameter of the abdominal aorta was 70 mm.On (b)(6) 2025, a duplex ultrasound confirmed the type ii endoleak.On (b)(6) 2025, a ct revealed that the maximum diameter of the abdominal aorta was 75 mm.On (b)(6) 2025, a cta revealed that the type ii endileak and the maximum diameter of the abdominal aorta was 75 mm.On (b)(6) 2025, a reintervention was performed to treat the type ii endoleak.Coil embolization was performed, and the endoleak was successfully resolved.
 
Additional Manufacturer Narrative
Emdr section h6, code c19 updated to reflect results of product history review.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23874103
Report Number3007284313-2025-04481
Device Sequence Number17529375
Product Code MIH
UDI-Device Identifier00733132651078
UDI-Public(01)00733132651078(17)270312
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT361414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight59 KG